This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Posted By MJ in San Diego on July 20, 1999 at 13:12:32
I have a friend who has been prescribed 60mg of prozac since 1996. When this person began taking the medication, he felt better, more confident, less anxious, and was able to retain books and articles that were read and retain just everyday stuff. Recently, this person has been experiencing short term memory loss and moments of high axiety. Is this a result of his body building up a tolerance to the medication? And if so, should he consult his physician in regards to changing the medication?
I would also like to know what are the differences between Prozac and Prozac II. Are there any advantages to changing from Prozac to Prozac II?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.